# SDR SWAA2023110701992

- Difficulty date: September 19, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N234WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32502
- Aircraft time: 57,759 hours, 34,737 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 ; 17.25' FROM FRONT SPAR ; I/B ROW. CRACK LENGTH : 0.468' CRACK FOUND AT LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 17.25' FROM FRONT SPAR I/B ROW. CRACK LENGTH : 0.468'<[01] ACCOMPLISHED LAYOUT FOR CRACKED AREA CUTOUT AT L/H HORIZONTAL STAB LOWER SKIN STAB STA 193.90 REF: SRM 55-10-01--2R-11;[02] STEP 1. ENTER IN ERROR;[03] ACCOMPLISHED REPAIR AT LH HORIZONTAL STABILIZER LOWER SKIN AT STAB STA 193.90 PER SRM 55-10-01-2R-11 REPAIR 11;[04] VERIFIED STEP 3 REPAIR ACCOMPLISHED
